Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 0.466
Source Normalized Impact per Paper (SNIP): 1.251

Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

Inverse problems for quantum kinetic equations

1Sobolev Institute of Mathematics, Siberian Branch of Russian Academy Sci., pros. Acad. Koptyuga, 4, 630090 Novosibirsk, Russia.

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 18, Issue 7, Pages 727–740, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.2011.001, February 2011

Publication History

Received:
2007-10-09
Published Online:
2011-02-24

Abstract

In the paper the differential identity was obtained for quantum kinetic equation. On the basis of this identity the theorem of uniqueness of inverse problem of determining the solution and right-hand was proved given the boundary and initial information. The problem of recovery of the solution and potential was considered. Also, the solution in the quasipolynomial form was constructed.

Keywords.: Quantum kinetic equation; inverse problems

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.